After 6-week therapy after hip replacement surgery, told to stop taking Eliquis and have had two nights of nerve problems, agitation, restless legs and hands, unable to sleep or stay asleep, total exhaustion. Never experienced anything like it. Now, after three nights of this, it is finally starting to recede.
Need help with Eliquis withdrawal problems. Anybody else with nerve problems upon withdrawal?
Question posted by nodakrose on 24 Dec 2015
Last updated on 25 December 2015 by Stephen Treloar
I took painkillers for 12 months after mine (hip) and then was gently detoxed over 6 weeks. A proper supervised and medicated withdrawal is virtually painless.
This is pretty normal and you should continue to get better this was because of the build up in your blood it takes a while to leave your system. If you continue to have problems longer than another week try and reach your doctor to get some help.
- Eliquis uses and safety info
- Eliquis information for Healthcare Professionals (includes dosage details)
- Side effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.